MAUDE Adverse Event Report: DEPUY MITEK LLC US OMNISPAN MENISCAL REPAIR, 0DEG; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US OMNISPAN MENISCAL REPAIR, 0DEG; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 228140
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown contact.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2019, during an unknown procedure two omnispan meniscal repair, 0deg had a double deployment when the first needle was intended to be inserted the two needles came out.The same situation happened for the two units.No patient consequence and no surgical delay was reported.No additional information was provided.This report is for one (1) omnispan meniscal repair, 0deg.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.This complaint cannot be confirmed.Multiple follow ups were done to obtain more information but no response was received.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.No nonconformances were identified for this part-lot number combination per qlik query executed on (b)(6) 2019.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.No nonconformances were identified for this part-lot number combination per qlik query executed on (b)(6) 2019.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
OMNISPAN MENISCAL REPAIR, 0DEG
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9239625
Report Number1221934-2019-59221
Device Sequence Number19316591
Product Code MAI
UDI-Device Identifier10886705010028
UDI-Public(01)10886705010028
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K150209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2020
Device Model Number228140
Device Catalogue Number228140
Device Lot NumberL525000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer11/21/2019
Initial Report FDA Received Date10/25/2019
Supplement Report FDA Received Date11/22/2019
Patient Sequence Number1